# SDR SWIA201232206

- Difficulty date: November 19, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 24,822 hours, 20,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN ALL THE WAY, HUNG ON JAMMED CABLE.  (FLT 5521)  REPLACED MC DOOR ASSIST MOTOR.  P/N:  2R5206B  S/N ON:  A1024 S/N OFF:  A0262
